Type 2 Insulin Dependant, Problem with high highs and low lows

By anahrose Latest Reply 2014-09-08 19:11:24 -0500
Started 2014-09-08 14:12:42 -0500

A year ago in july I was switched from Lantus (which was NOT doing the job for me even mixed with Humalog) to Novalog 70/30. I was prescribed wrong and after a rush to the hospital with chest pain and trouble breathing a cardiologist saw me and after a few hours of testing came to the thought to ask about my diabetes and discovered I was taking my insulin prescribed correctly (according to my dr) and did some calculations and digging and it turns out I had been prescribed all along incorrectly. I was prescribed 85U at bedtime. But it was making me crash in the early moring with bad sweats and heavy limbs. She represcribed the md to me at 75u at bedtime and 45u in the moring. My low lows went away, and my highs are now under 200. my a1c looks like they will be low for the first time in three years. Now I am just so stressed out at trying to do the right thing That I am gaining weight from the stress.

1 reply

Glucerna 2014-09-08 19:11:24 -0500 Report

I'm glad your blood sugar levels are now in a more even range. If you've never met with a diabetes educator, now is a good time to ask your doctor for a referral. She will help you feel more confident about managing diabetes and can work with you to manage stress without weight gain. ~Lynn @Glucerna